Open Access
Translator Disclaimer
Spring 2012 $L^{2}$-extension of $\bar{\partial}$-closed form
Bo Berndtsson
Illinois J. Math. 56(1): 21-31 (Spring 2012). DOI: 10.1215/ijm/1380287457

Abstract

Generalizing and strengthening a recent result of Koziarz, we prove a version of the Ohsawa–Takegoshi–Manivel theorem for $\bar{\partial}$-closed forms.

Citation

Download Citation

Bo Berndtsson. "$L^{2}$-extension of $\bar{\partial}$-closed form." Illinois J. Math. 56 (1) 21 - 31, Spring 2012. https://doi.org/10.1215/ijm/1380287457

Information

Published: Spring 2012
First available in Project Euclid: 27 September 2013

zbMATH: 1280.32010
MathSciNet: MR3117015
Digital Object Identifier: 10.1215/ijm/1380287457

Subjects:
Primary: 32L10
Secondary: 32Q15

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.56 • No. 1 • Spring 2012
Back to Top